MAUDE Adverse Event Report: COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that during the morning assessment the rn noted a significant amount of air in the tubing.The rn reprimed the tubing and reconnected it to the patient.About an hour later it had sucked air in through the line again.They replaced the bag and tubing and examined the old clip and tubing to see if there was a tear or hole and when they did that, the tubing came disconnected completely from the clip mechanism.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported a significant amount of air was seen in the tubing but an rn during a morning assessment.The rn re-primed the tubing and reconnected it to the patient.About an hour later, air was seen in the line again.The bag and tubing were replaced and examination of the old clip and tubing was performed to see if there was a tear or hole.When this examination took place, the tubing disconnected completely from the clip mechanism.There was no patient injury/harm reported.A device history record (dhr) review was unable to be performed as the reported lot number was unknown.One used sample was returned for evaluation.Visual inspection confirmed the pvc tubing was disconnected from the cassette.The root cause of the confirmed product issue is related to the pvc tubing diameter.A corrective action for the extrusion process has been completed and is documented within a formal investigation.This event will be used for tracking and trending purposes.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11348817
Report Number1282497-2021-09923
Device Sequence Number16990060
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77100FD
Device Catalogue Number77100FD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date06/23/2021
Patient Sequence Number1